Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extreme invariant positive operators


Authors: George Converse, Isaac Namioka and R. R. Phelps
Journal: Trans. Amer. Math. Soc. 137 (1969), 375-385
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1969-0243370-7
MathSciNet review: 0243370
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall, Joram Lindenstrauss and R. R. Phelps, Extreme positive operators on algebras of functions, Math. Scand. 18 (1966), 161-182. MR 0209863 (35:759)
  • [2] George Converse, Extreme positive operators on $ C(X)$ which commute with certain operators, Trans. Amer. Math. Soc. (to appear). MR 0243371 (39:4693)
  • [3] M. M. Day, Fixed-point theorems for compact convex sets, Illinois J. Math. 5 (1961), 585-590. MR 0138100 (25:1547)
  • [4] E. Granirer, On amenable semigroups with a finite dimensional set of invariant means. I, II, Illinois J. Math. 7 (1963), 32-48, 49-58. MR 0144197 (26:1744)
  • [5] -, Extremely amenable semigroups, Math. Scand. 17 (1965), 177-197. MR 0197595 (33:5760)
  • [6] -, Extremely amenable semigroups. II, Math. Scand. 20 (1967), 93-113. MR 0212551 (35:3422)
  • [7] -, Extremely amenable semigroups. III, Math. Scand. (to appear). MR 0212551 (35:3422)
  • [8] S. P. Lloyd, A mixing condition for extreme left invariant means, Trans. Amer. Math. Soc. 125 (1966), 461-481. MR 0209812 (35:708)
  • [9] I. Namioka, On certain actions of semigroups on L-spaces, Studia Math. 29 (1967), 63-77. MR 0223863 (36:6910)
  • [10] R. R. Phelps, Extreme positive operators and homomorphisms, Trans. Amer. Math. Soc. 108 (1963), 265-274. MR 0156224 (27:6153)
  • [11] -, Lectures on Choquet's Theorem, Van Nostrand, Princeton, N. J., 1966.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0243370-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society